# SDR SWAA091642

- Difficulty date: March 9, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 49,507 hours, 41,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430168
- Part serial: 2421
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B TRAILING EDGE FORE FLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
